On CM-groupoids with multiple identities and medial topological left loops
pdf (Русский)

How to Cite

Chiriac , L., Bobeică , N., Lupashco , N., & Pavel , D. (2022). On CM-groupoids with multiple identities and medial topological left loops. Acta Et Commentationes Exact and Natural Sciences, 12(2), 120-131. https://doi.org/10.36120/2587-3644.v12i2.120-131

Abstract

This paper studies some properties of CM-groupoids with multiple identities and medial topological left loops. The conditions for a CM-groupoid to become a CM-quasigroup were found. A new method of constructing non-associative medial topological quasigroups with left identy is given. Various examples of quasigroups with multiple identities have been constructed 
https://doi.org/10.36120/2587-3644.v12i2.120-131
pdf (Русский)